Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 46, NWS Green Bay, WI

June 9, 2017

NWS Green Bay, WI issued this small craft advisory at Jun 9, 2017, 9:50 AM CDT. It took effect at Jun 10, 2017, 10:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2017, 9:50 AM CDT (14:50 UTC)
In effect from
Jun 10, 2017, 10:00 AM CDT
Expired
Jun 11, 2017, 10:00 AM CDT
In force
24 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

361 
WHUS73 KGRB 091450
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 AM CDT FRI JUN 9 2017

...WINDS AND WAVES INCREASE SATURDAY MORNING...

.A LOW PRESSURE SYSTEM WILL ARRIVE ON SATURDAY AND LIFT A WARM
FRONT THROUGH THE REGION, TURNING WINDS TO THE SOUTH-SOUTHEAST.
WINDS ARE EXPECTED TO INCREASE IN THE LATE MORNING AND LAST INTO
OVERNIGHT HOURS WITH A MATCHING INCREASE IN WAVE HEIGHTS,
ESPECIALLY ALONG THE LAKE.

LMZ521-522-541>543-092300-
/O.NEW.KGRB.SC.Y.0046.170610T1500Z-170611T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
950 AM CDT FRI JUN 9 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 4 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 4 AM
CDT SUNDAY. 

* WINDS...INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.
  A FEW HIGHER GUSTS WILL BE POSSIBLE SATURDAY AFTERNOON .

* WAVES...INCREASING TO 3 TO 5 FEET ON THE BAY, 6 TO 10 FEET ON
  THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
7 follow-up statements
284 
WHUS73 KGRB 092043
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 PM CDT FRI JUN 9 2017

...WINDS AND WAVES INCREASE SATURDAY MORNING...

.A LOW PRESSURE SYSTEM WILL ARRIVE ON SATURDAY AND LIFT A WARM
FRONT THROUGH THE REGION, TURNING WINDS TO THE SOUTH. WINDS ARE 
EXPECTED TO BECOME GUSTY IN THE LATE MORNING AND LAST INTO 
OVERNIGHT HOURS WITH A MATCHING INCREASE IN WAVE HEIGHTS, 
ESPECIALLY ALONG THE LAKE.

LMZ521-522-541>543-100445-
/O.CON.KGRB.SC.Y.0046.170610T1500Z-170611T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 PM CDT FRI JUN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO
4 AM CDT SUNDAY...

* WINDS...SOUTH INCREASING 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS. A FEW HIGHER GUSTS WILL BE POSSIBLE SATURDAY AFTERNOON. 

* WAVES...INCREASING TO 3 TO 5 FEET ON THE BAY, 5 TO 8 FEET ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
116 
WHUS73 KGRB 100213
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
913 PM CDT FRI JUN 9 2017

...WINDS AND WAVES INCREASE SATURDAY MORNING...

.A LOW PRESSURE SYSTEM WILL ARRIVE ON SATURDAY AND LIFT A WARM
FRONT THROUGH THE REGION, TURNING WINDS TO THE SOUTH. WINDS ARE
EXPECTED TO BECOME GUSTY IN THE LATE MORNING AND LAST INTO
OVERNIGHT HOURS WITH A MATCHING INCREASE IN WAVE HEIGHTS,
ESPECIALLY ALONG THE LAKE.

LMZ521-522-541>543-101015-
/O.CON.KGRB.SC.Y.0046.170610T1500Z-170611T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
913 PM CDT FRI JUN 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO
4 AM CDT SUNDAY...

* WINDS...SOUTH INCREASING 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS. A FEW HIGHER GUSTS WILL BE POSSIBLE SATURDAY AFTERNOON ON
  THE LAKE. 

* WAVES...INCREASING TO 3 TO 5 FEET ON THE BAY, 5 TO 8 FEET ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
002 
WHUS73 KGRB 100950
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
450 AM CDT SAT JUN 10 2017

...WINDS AND WAVES INCREASE TODAY...

.A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TODAY. SOUTHWEST 
WINDS ARE EXPECTED TO BECOME GUSTY LATE THIS MORNING AND CONTINUE 
INTO TONIGHT. THE WINDS WILL CREATE WAVES HAZARDOUS TO SMALL 
CRAFT. 

LMZ521-522-541>543-101800-
/O.CON.KGRB.SC.Y.0046.170610T1500Z-170611T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
450 AM CDT SAT JUN 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 4 AM CDT SUNDAY...

* WINDS...SOUTHWEST INCREASING 15 TO 25 KNOTS WITH GUSTS UP TO 30
  KNOTS. A FEW HIGHER GUSTS WILL BE POSSIBLE THIS AFTERNOON ALONG
  LAKE MICHIGAN. 

* WAVES...INCREASING TO 3 TO 5 FEET ON THE BAY, 5 TO 8 FEET ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
523 
WHUS73 KGRB 101426
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
926 AM CDT SAT JUN 10 2017

...WINDS AND WAVES INCREASE TODAY...

.SOUTHWEST WINDS WILL BE GUSTY THROUGH TONIGHT AND GENERATE WAVES
HAZARDOUS FOR SMALL CRAFT.

LMZ521-522-541>543-102230-
/O.CON.KGRB.SC.Y.0046.170610T1500Z-170611T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
926 AM CDT SAT JUN 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTHWEST INCREASING 15 TO 25 KNOTS WITH GUSTS UP TO 
  30 KNOTS. A FEW HIGHER GUSTS WILL BE POSSIBLE THIS AFTERNOON 
  ALONG LAKE MICHIGAN. 

* WAVES...INCREASING TO 3 TO 5 FEET ON THE BAY, 5 TO 8 FEET ON 
  THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
886 
WHUS73 KGRB 102104
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
404 PM CDT SAT JUN 10 2017

...GUSTY WINDS AND HIGHS WAVES TO CONTINUE...

.SOUTHWEST WINDS WILL BE GUSTY THROUGH TONIGHT AND GENERATE WAVES
HAZARDOUS FOR SMALL CRAFT.

LMZ541>543-110515-
/O.EXT.KGRB.SC.Y.0046.000000T0000Z-170611T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
404 PM CDT SAT JUN 10 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. A
  FEW HIGHER GUSTS WILL BE POSSIBLE THIS EVENING. WINDS WILL EASE
  TO 10 TO 20 KTS OVERNIGHT.

* WAVES...6 TO 9 FEET...SUBSIDING TO 4 TO 7 FT LATE.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-110515-
/O.CON.KGRB.SC.Y.0046.000000T0000Z-170611T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
404 PM CDT SAT JUN 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. A
  FEW HIGHER GUSTS WILL BE POSSIBLE THIS EVENING. WINDS WILL EASE
  10 TO 20 KTS OVERNIGHT. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT LATE.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
397 
WHUS73 KGRB 110145
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
845 PM CDT SAT JUN 10 2017

...GUSTY WINDS AND HIGHS WAVES TO CONTINUE...

.SOUTHWEST WINDS WILL BE GUSTY THROUGH LATE TONIGHT AND GENERATE 
WAVES HAZARDOUS FOR SMALL CRAFT.

LMZ521-522-110900-
/O.CON.KGRB.SC.Y.0046.000000T0000Z-170611T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
845 PM CDT SAT JUN 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS AFTER
  MIDNIGHT. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-110945-
/O.CON.KGRB.SC.Y.0046.000000T0000Z-170611T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
845 PM CDT SAT JUN 10 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS
  EVENING. WINDS WILL EASE TO 10 TO 20 KTS OVERNIGHT. 

* WAVES...6 TO 9 FEET...SUBSIDING TO 4 TO 7 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
033 
WHUS73 KGRB 110912
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
412 AM CDT SUN JUN 11 2017

...GUSTY WINDS AND HIGHS WAVES TO CONTINUE...

.PERSISTENT SOUTHWEST WINDS WILL CONTINUE TO GENERATE WAVES 
HAZARDOUS FOR SMALL CRAFT THIS MORNING ALONG LAKE MICHIGAN.

LMZ521-522-111015-
/O.EXP.KGRB.SC.Y.0046.000000T0000Z-170611T0900Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
412 AM CDT SUN JUN 11 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE SUBSIDED. 

$$

LMZ541>543-111500-
/O.CON.KGRB.SC.Y.0046.000000T0000Z-170611T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
412 AM CDT SUN JUN 11 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WINDS...SOUTHWEST 10 TO 20 KNOTS WITH A FEW GUSTS 25 KNOTS THIS
  MORNING. 

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 6:02 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 9, 6:02 AM CDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
602 AM CDT Fri Jun 9 2017

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 244 AM CDT Fri Jun 9 2017

Showers have departed east of the area early this
morning as a low pressure area and surface front drops south of
the area. HRRR generates a few light showers in a lingering
surface trough over door county before daybreak. Otherwise for
today a ridge of high pressure builds into northern Wisconsin
while the primary surface boundary drops into northern Illinois.

Patchy fog and stratus showing up intermittently on area
observations early this morning. Surface dewpoints remaining in
the 50s over most locations today, combined with cooling h850
temps, were the likely culprit for the very isolated light
convection with a few models today. Light showers may be more
focused along any lake breeze today and a subtle surface trough
extending over eastern Wisconsin. Will increase cloud cover for
now today as per cu rule indices.

Diurnal clouds will be on the decrease this evening but then
clouds may be on the increase again overnight as the front south
of the area lifts back north as a warm front. Consensus of models
were dry tonight while lifting this front northward. Only the
ECMWF generates a late night shower over northeast wisconsin.

Warm windy and a more humid day arrives on Saturday. There is a
chance for showers and storms over north central Wisconsin late
Saturday afternoon with a surface front and mid level short wave
working into northwest wisconsin. Various forecast soundings
indicate the cap begins to erode starting late Saturday afternoon
over North central Wisconsin with mu capes around 1500 J/kg
available.

.LONG TERM...Saturday Night Through Thursday
Issued at 244 AM CDT Fri Jun 9 2017

Thunderstorm chances and temperatures are the main forecast concerns
in this portion of the forecast.  The upcoming pattern will turn mid-
Summer like, with warm and humid conditions, and periodic chances
for thunderstorms.

Saturday night through Sunday night...Models continue to indicate
that a cold front will sag into the region on Saturday night.  Ahead
of the front, elevated capes of 1000-1500 j/kg and 0-6km bulk shear
values of 45-50 kts will be present, which would be favorable for
severe weather in the evening.  However, little to no upper support
and a weak cap centered at 700mb will likely limit coverage of
convection.  So think we could see an isolated severe threat push
into central and northern WI on Saturday evening, before instability
wanes overnight.  This front will stall over central WI late
Saturday night into Sunday morning, then start to return northward
on Sunday afternoon.  As southerly flow aloft strengthens over the
developing warm front, capes upwards of 1500 j/kg and 0-6km bulk
shear values of 30-40 kts could lead to another chance of severe
weather Sunday afternoon and evening.  The significant severe
parameter suggests central and east-central WI stand the highest
threat of severe weather, though widespread thunderstorm activity
may shift into northern WI on Sunday night.  Heavy rainfall will
also be possible.

Rest of the forecast...The warm front will continue to lift north on
Monday and stall again somewhere over the Upper Peninsula or far
northern WI into Wednesday.  Wherever this front is positioned,
thunderstorms will be possible in close proximity to the front.
South of the boundary, temperatures will remain well above normal,
with highs in the 80s to lower 90s.  This mid-summer like weather
will continue through at least Wednesday, when a cold front moves
through the region.  Given the unstable nature of the airmass,
another chance of severe weather appears possible.  Behind the
front, temps will likely remain above normal through the end of the
work week.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 602 AM CDT Fri Jun 9 2017

Light northeast winds combined with a moist boundary
layer was producing areas of IFR stratus this morning. Pockets of
IFR vsbys due to fog were noted over the Door County area.
forecast soundings show a rather moist boundary to 2500 feet agl
for many locations while the cu rule suggest bkn cu for much of
today. As a result cigs may transition form IFR to MVFR today
before moving into the VFR category this afternoon. There is
chance that IFR cigs could develop again late tonight as a warm
front lifts north across the region, but confidence is low at this
time.
&&

.MARINE...
Issued at 244 AM CDT Fri Jun 9 2017

South winds will increase and become gusty, with some
gusts reaching 30 kts on Saturday afternoon and evening over the Bay
and Lake.  Waves will peak on Saturday evening before gradually
diminishing.  A small craft advisory will likely be needed during
this time.  Rip currents will also be possible on Lake Michigan
beaches.
&&

.HYDROLOGY...
Issued at 244 AM CDT Fri Jun 9 2017

An increasing warm humid air mass this weekend will
also lead to convection being capable of produce heavy rainfall.
At this time a focus of convection with heavy rainfall pointing
toward Sunday afternoon and evening from west central Wisconsin
into North Central Wisconsin and parts of Central and Northeast
Wisconsin as pwats climb to near 2.00 inches. Models are
consistent with focusing a surface boundary in this area, with
possible training storms along this boundary. Even though rivers
are overall below bankfull, rivers area still running above
normal for this time of the year. If a widespread 2 to 4 inches
of rain occurs in 24 hours from Sunday into Monday, flows and
river levels will likely increase to at least between bankfull and
flood stage levels.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......TDH
MARINE.........MPC
HYDROLOGY......TDH
Hazardous weather outlook, Jun 9, 3:52 AM CDT, 5 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
352 AM CDT Fri Jun 9 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-100900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
352 AM CDT Fri Jun 9 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms across north-central Wisconsin
Saturday afternoon and the entire area Saturday night. There is a
marginal risk of severe storms, including damaging winds and large
hail.

Thunderstorms will also be possible at times from Sunday
afternoon through Wednesday evening. Although it is difficult to
pinpoint the specific timing and impacts, it appears that at least
a couple rounds of severe thunderstorms may occur during this
period.  Heavy rain will also be possible.

Increasing waves will lead to a chance of rip currents on Lake
Michigan beaches on Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-100900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
352 AM CDT Fri Jun 9 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance of thunderstorms Saturday night, and at times
from Sunday afternoon through Wednesday evening. The storms may
pose a hazard to mariners.

Conditions hazardous to small craft will likely develop Saturday
afternoon and Saturday night. Dense fog will also be possible at
times from Saturday through Wednesday as a more humid airmass
moves into the region.

TDH/MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:23 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca52 min
Jun 9, 4:25 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc30 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.